A 54-year-old female asked:
took dogmatil for 7 years. can withdrawal cause anxiety, tactile pain to back of head in a straight line upward, tension at top of head and dizziness?
1 doctor answer
Dr. Pamela Pappas answered
42 years experience Psychiatry
Dogmatil: Dogmatil is an antipsychotic. A gradual taper of any medication you've been on for 7 years is probably better than suddenly stopping. Sudden changes with Dopamine could cause neurological symptoms. I'd also wonder what condition you had/have that resulted in receiving this prescription? Please discuss with your own physician -- decision to taper should be a joint process.
Answered on Jun 5, 2019
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month